# SDR 2002FA0001255

- Difficulty date: October 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N603ET
- Make and model: Cessna TU206F
- Aircraft serial: U20602230
- Engine: Cont TSIO520M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: G02188528
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INITIAL RUN UP OF FACTORY REBUILT ENGINE, COOLER LEAK NOTED.  REMOVED COOLER AND CHECK BASE PLATE AND COOLER BASE FOR SURFACE VARIATIONS.  BOTH PIECES DID NOT HAVE SURFACES THAT SHOWED TO BE TRUE AND FLAT.
